# SDR AU010065

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR ACTUATOR FITTING AND CONNECTING STRIP CRACKED IN TWO PLACES. CRACK LENGTHS 20MM (0.78IN) IN FORWARD FLANGE AND 28MM (1.102IN) IN AFT FLANGE. CONNECTION STRAP CRACKED FROM FASTENER HOLE. CRACK LENGTH 5MM (0.196IN). FOUND DURING NDI INSPECTION IAW SB A320-53A1135 AND AN ENGINEERING RELEASE A32-53-40-9B.
